Am I Losing Myself

Discussion in 'Members Lounge' started by GalaxyDreamer90, Apr 18, 2018.

  1. GalaxyDreamer90

    GalaxyDreamer90 Member

    Joined:
    Feb 25, 2018
    Messages:
    33
    Likes Received:
    2
    I'm going to talk to the school counselor soon about this, but I thought I would get your input first. Sorry if I keep going off topic but I dont know where to post this. All of a sudden I feel like I'm losing who I really am and I'm sure it's because of the medication I'm on because people keep thinking I'm mental though I'm not. I want to be upset right now and cry but I just cant find it in me to cry. It's as if I'm becoming numb like everyone else wants me to be and it scares me. I want to be myself and emotional not what others want me to be. What can I do. I could tell my doctor about this Friday when I see him, but I doubt he will get me off the medications for feeling numb. I think that's what he wants from me anyway. What should I do. I'm so scared I'm losing myself. I could try to stop taking the pills but since I still live with my parents they would eventually find out anyway, but I feel as though the pills are taking away who I am inside.
     
  2. fireflydancing

    fireflydancing just a fly in the sky

    Joined:
    Oct 27, 2016
    Messages:
    247
    Likes Received:
    168
    Hi GalaxyDreamer, it's not easy to give you advice. You are talking about pills and side-effects. The best person to talk with is your doctor.
    Sometimes it's worse to stop with pills too soon. Sometimes your body has to adjust itself to them and it needs some more time. Sometimes it takes time to find out the exact prescription for your body. Sometimes the side-effects are worse than the profits. And sometimes you just endure some side-effects because the overall effects benefit you more.
    It's a process that needs time. Feeling numb is awful but still, the best person to talk to is your doctor. With her or him you should talk about the pros and cons of your medication.
     
  3. GalaxyDreamer90

    GalaxyDreamer90 Member

    Joined:
    Feb 25, 2018
    Messages:
    33
    Likes Received:
    2
    Okay I'll be sure to talk to my doctor about how I feel the medications I'm on are making me emotionless. I still doubt he will get me off the medications though he did manage to get me off one medication, but it took a long time for him to get me off the medication and he got me off it because he was starting to get concerned it was causing me to gain weight. Since I've been off I have lost some weight, but I really think the reason I gained so much weight was being in college for so long especially since I didn't know what I wanted to major in first and ended up switching majors a few time. That is why I dont reccomend going to college right after high school because at 18/19 years old you dont really know what you want to do in life. I didn't know I wanted to be a graphic designer until just a few years ago when I was about 25 and it wasnt until just recently I realized I want to eventually marry and have kids sometime after I graduate from college, which will hopefully be next spring.
     
  4. GalaxyDreamer90

    GalaxyDreamer90 Member

    Joined:
    Feb 25, 2018
    Messages:
    33
    Likes Received:
    2
    I finally manage to cry a little, which felt kind of good, but unfortunately I wasnt able to cry that much. I kind of would like to be able to cry more when I'm sad.
     
  5. GalaxyDreamer90

    GalaxyDreamer90 Member

    Joined:
    Feb 25, 2018
    Messages:
    33
    Likes Received:
    2
    I talked to my counselor about how I feel like I'm losing my emotions and I'm starting to see that I need all my emotions both good and bad and while I can feel sad sometimes it shouldn't be the only emotion I want to feel.
     
    fireflydancing likes this.

Share This Page